American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P43) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] John R. Klein and John W. Peter. Fake wedges. Trans. Amer. Math. Soc. 366 (2014) 3771-3786.
Abstract, references, and article information   
View Article: PDF

[2] Nitu Kitchloo. The Stable Symplectic Category and Quantization. Contemporary Mathematics 620 (2014) 251-279.
Book volume table of contents   
View Article: PDF

[3] Justin Noel. $H_\infty\neq E_\infty$. Contemporary Mathematics 617 (2014) 237-240.
Book volume table of contents   
View Article: PDF

[4] Andrew Baker and Birgit Richter. Some properties of the Thom spectrum over loop suspension of complex projective space. Contemporary Mathematics 617 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[5] Oliver Röndigs, Markus Spitzweck and Paul Arne Østvær. Motivic strict ring models for $K$-theory. Proc. Amer. Math. Soc. 138 (2010) 3509-3520. MR 2661551.
Abstract, references, and article information   
View Article: PDF

[6] Mark Behrens and Daniel G. Davis. The homotopy fixed point spectra of profinite Galois extensions. Trans. Amer. Math. Soc. 362 (2010) 4983-5042. MR 2645058.
Abstract, references, and article information   
View Article: PDF

[7] Mark Behrens and Tyler Lawson. Topological automorphic forms. Memoirs of the AMS 204 (2010) MR 2640996.
Book volume table of contents   

[8] Mark Hovey and Keir Lockridge. The ghost dimension of a ring. Proc. Amer. Math. Soc. 137 (2009) 1907-1913. MR 2480270.
Abstract, references, and article information   
View Article: PDF

[9] John Rognes. Galois extensions of structured ring spectra. Stably dualizable groups. Memoirs of the AMS 192 (2008) MR 2387923.
Book volume table of contents   

[10] Steffen Sagave. Universal Toda brackets of ring spectra. Trans. Amer. Math. Soc. 360 (2008) 2767-2808. MR 2373333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew Baker and Birgit Richter. Uniqueness of $E_\infty$ structures for connective covers. Proc. Amer. Math. Soc. 136 (2008) 707-714. MR 2358512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrew Baker and Birgit Richter. Realizability of algebraic Galois extensions by strictly commutative ring spectra. Trans. Amer. Math. Soc. 359 (2007) 827-857. MR 2255198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles Rezk. The units of a ring spectrum and a logarithmic cohomology operation. J. Amer. Math. Soc. 19 (2006) 969-1014. MR 2219307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carles Casacuberta and Javier J. Gutiérrez. Homotopical localizations of module spectra. Trans. Amer. Math. Soc. 357 (2005) 2753-2770. MR 2139526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John R. Klein. Moduli of suspension spectra. Trans. Amer. Math. Soc. 357 (2005) 489-507. MR 2095620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ethan S. Devinatz. A Lyndon-Hochschild-Serre spectral sequence for certain homotopy fixed point spectra. Trans. Amer. Math. Soc. 357 (2005) 129-150. MR 2098089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Roland Schwänzl and Ross Staffeldt. The Seifert-van Kampen theorem and generalized free products of $S$-algebras. Proc. Amer. Math. Soc. 130 (2002) 3193-3208. MR 1912997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christian Nassau. On the structure of $P(n)_\ast P((n))$ for $p=2$. Trans. Amer. Math. Soc. 354 (2002) 1749-1757. MR 1881014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. A. Mandell and J. P. May. Equivariant orthogonal spectra and $S$-modules. Memoirs of the AMS 159 (2002) MR 1922205.
Book volume table of contents   


Results: 1 to 19 of 19 found      Go to page: 1